# SDR AALA200800468

- Difficulty date: March 2, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- Aircraft time: 68,796 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LGA INFLIGHT T333/02MAR - AFT CENTER FUEL BOOST PUMPS POPPED CIRCUIT BREAKERS.  RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  REPLACED AFT CENTER FUEL TANK BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
